MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX2; AFX2 BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX2; AFX2 BIFURCATED STENT GRAFT
Model Number BEA28-110/I20-30
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx2.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx2 abdominal aortic aneurysm stent.Approximately 1.5 years post initial procedure, a type iiib endoleak with an increased aneurysm sac (unknown diameter) were detected during routine follow-up.However, the exact date of event is unknown.The physician elected to treat the patient by implanting additional bifurcated afx2 device on (b)(6) 2019.The endoleak was confirmed resolved and the patient is reportedly in stable condition.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The type iiib endoleak with sac growth complaint is unconfirmed due the lack of the relevant medical information.Device, user, procedure or anatomy relatedness of this complaint could not be determined.The procedure related harms for this complaint could not be determined.The final patient status was reported being stable post the secondary endovascular procedure.Unable to identify the contributing factors for the reported event.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted; therefore, no evaluation was completed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx2.Corrections: g1,2: contact office- name has been updated h6: result code: remove code 3233 h6: conclusion code: remove code 11.

Brand Name
AFX2
Common Device Name
AFX2 BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key9109712
Report Number2031527-2019-00427
Device Sequence Number16640445
Product Code MIH
UDI-Device Identifier00818009014542
UDI-Public(01)00818009014542(17)180630
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model NumberBEA28-110/I20-30
Device Lot Number1711468-016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date04/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0007-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL: 1743392-033
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR